# SDR DALA2018011700306

- Difficulty date: January 15, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 84,738 hours, 38,556 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bracket
- Condition: Loose
- Location: Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT, THE RT CTR ENTRY DOOR SHOWED OPEN INTERMITTANTLY.  FOUND THE PLUNGER SENSOR BRACKET LOOSE.  ADJUSTED IAW AMM 52-71.
